# SDR 9905399951

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD CABIN CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
